I have these little pinpoint size pimple like things in my mouth and the back of my throat. I don't know whats causing them. I've been to my PCP and he had no idea, he took a swab and it came back normal. So he sent me to see a ENT and at first he said, he thought it might be my tonsils. My next visit he said, it wasn't my tonsils. He wasn't sure what it was or what was causing them. I went to see another ENT and he had no idea,he just wanted me to take large doses of steriods, but he told me that he didn't know if it would work, but I would probably gain alot of weight. Then he changed his mind and told me that I'd have to live with them. Could these pinpoint size pimples be caused by my GERDS, Barretts Esophagus, or even my IBS. I talk to my Gastroenteroligist about it ,but he just looked at my mouth and felt my stomach and never answered my question. Does anyone know the answer. I have been taking Nexium 40mg. for the last five years. It seems like these things flared up over night. My PCP tried antibiotics, but they are still there. They seem to get worse after I eat dinner. THEY ARE STARTING TO DRIVE ME CRAZY ! any help would be appreaciated.
It sounds to me like they could be canker sores, they are pimple like bumps that can sometimes be found in the mouth and they hurt, especially if you eat salty foods.
It could be GERD due to improper digestion and not being able to assimilate your food well, try a good acidophilus pro-biotic, this is a must actually for what you are describing, in some folks, it has done wonders.
I don't know why so many docs just give us a stupid stare, it is so disheartening, and it is rude to not answer your question, Geesh.
I have the same thing and still no answers.I think it may be an allergy to meds.A chemical reaction caused by meds.You say you take some meds for 5 years,well 8 now if you are still doing meds.I do oxy-neo and this all started when I started that med.So I have to really try to quite my pain pills because I am going nuts with headaches from coughing up stuff from my throat.Post something if you found out anything>>
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.